s'authentifier
version française rss feed
HAL : hal-00419141, version 1

Fiche concise  Récupérer au format
Chaotic Spatial Soliton Rays in Smooth Two-dimensional Optical Lattices
Khomeriki R., Leon J.
Optics Letters 34, 21 (2009) 3376-3378 - http://hal.archives-ouvertes.fr/hal-00419141
Science non linéaire/Formation de Structures et Solitons
Physique/Matière Condensée/Autre
Science non linéaire/Dynamique Chaotique
Physique/Physique/Optique
Chaotic Spatial Soliton Rays in Smooth Two-dimensional Optical Lattices
Ramaz Khomeriki, Jerome Leon ()1
1 :  LPTA - Laboratoire de Physique Théorique et Astroparticules
http://www.lpta.in2p3.fr/
CNRS : UMR5207 – IN2P3 – Université Montpellier II - Sciences et techniques
Bât 13- 1er Et. - CC 070 Place Eugène Bataillon 34095 MONTPELLIER CEDEX 5
France
The light ray of a spatial soliton in an optical film whose refractive index is smoothly modulated (wavelength much larger than the typical soliton width) in both spatial directions is shown to possess chaotic regimes for which the propagation is erratic. This is interpreted as a parametric driven pendulum,obtained by a new perturbative approach of the Maxwell equation. These findings are then demonstrated to compare well to the eikonal law of light ray propagation (nonlinearity compensates diffraction).
Anglais
17/09/2009

Optics Letters (Opt Lett)
Publisher Optical Society of America
ISSN 0146-9592 (eISSN : 1539-4794)
internationale
Articles dans des revues avec comité de lecture
28/10/2009
34
21
3376-3378

Geometric optics : Ray trajectories in inhomogeneous media Nonlinear optics : Spatial solitons
OCIs codes: 190.6135, 080.5692
09-064

Lien vers le texte intégral : 
http://fr.arXiv.org/abs/0909.3173